Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 59, NWS Indianapolis, IN

April 5, 2011Wabash County, Illinois; Gibson County, Knox County, Indiana

NWS Indianapolis, IN issued this river flood warning at Apr 5, 2011, 11:10 AM CDT for Wabash County, Illinois; Gibson County, Knox County, Indiana. It took effect at Apr 8, 2011, 8:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 5, 2011, 11:10 AM CDT (16:10 UTC)
In effect from
Apr 8, 2011, 8:00 PM CDT
Expired
Apr 6, 2011, 11:53 AM CDT
In force
Issued by
NWS Indianapolis, IN
Flood severity
Minor

Counties Wabash County, IL, Gibson County, IN, Knox County, IN

The radar

The Evansville,IN radar (KVWX), 26 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River (IN) at Hazleton (HAZI3).

Action stage
12 ft
Minor stage
16 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WGUS43 KIND 051610
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1210 PM EDT TUE APR 5 2011

...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD 
WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN 
INDIANA... 

  EAST FORK WHITE RIVER...MUSCATATUCK RIVER...WHITE RIVER...

.LOWLAND FLOODING WILL RETURN TO PORTIONS OF THE WHITE...EAST FORK
WHITE AND MUSCATATUCK RIVERS IN SOUTHERN INDIANA FOLLOWING RAINS OF
1 TO OVER 3 INCHES ON MONDAY.  HIGH WATER WILL AFFECT A FEW LOCAL
ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS THAT FLOODED IN
MARCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC005-071-051710-
/O.NEW.KIND.FL.W.0055.110405T2000Z-110407T1840Z/
/BAKI3.1.ER.110405T2000Z.110406T1200Z.110407T0640Z.NO/
1210 PM EDT TUE APR 5 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST FORK WHITE RIVER AT COLUMBUS.
* FROM THIS AFTERNOON TO THURSDAY AFTERNOON.
* AT 11:00 AM TUESDAY THE STAGE WAS 6.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 10.6 FEET BY TOMORROW MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 10.9 FEET...AFTER THE GREAT FLOOD OF JUNE 2008...SR 11 FROM 
  GARDEN CITY TO LITTLE ACRES REMAINED CLOSED.

$$

INC071-093-175-051710-
/O.NEW.KIND.FL.W.0056.110406T2338Z-110409T1437Z/
/WHLI3.1.ER.110406T2338Z.110408T1200Z.110409T0837Z.NO/
1210 PM EDT TUE APR 5 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MUSCATATUCK RIVER AT WHEELER HOLLOW.
* FROM WEDNESDAY EVENING TO SATURDAY MORNING.
* EARLY TUESDAY AFTERNOON BELOW WAS FLOOD STAGE AND RISING. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 17 FEET FRIDAY.
* AT 16.0 FEET...HIGH WATER BEGINS TO AFFECT LOWLAND AREAS ALONG THE 
  RIVER.

$$

INC027-051-083-125-051710-
/O.NEW.KIND.FL.W.0057.110406T0900Z-110410T2300Z/
/FREI3.1.ER.110406T0900Z.110408T0000Z.110410T1100Z.NO/
1210 PM EDT TUE APR 5 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT EDWARDSPORT.
* FROM LATE TONIGHT TO SUNDAY EVENING.
* AT  8:00 AM TUESDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 18.8 FEET BY THURSDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 18.6 FEET...DURING JUNE 2010 AND MARCH 2011 HIGH WATER...INDOT 
  CLOSED SR 358 BETWEEN SR 67 AT EDWARDSPORT TO SR 57 AT PLAINVILLE.
  SR 358 FLOODS ON THE EAST SIDE OF THE RIVER BETWEEN THE LEVEES.

$$

ILC185-INC027-051-083-125-051710-
/O.NEW.KIND.FL.W.0058.110408T0000Z-110412T0600Z/
/PTRI3.1.ER.110408T0000Z.110409T0000Z.110411T1800Z.NO/
1210 PM EDT TUE APR 5 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT PETERSBURG.
* FROM THURSDAY EVENING TO TUESDAY APRIL 12.
* AT 11:30 AM TUESDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 17.6 FEET BY FRIDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON.
* AT 18.0 FEET...LOWLAND FLOODING BEGINS TO FLOOD SEVERAL PIKE COUNTY 
  ROADS.  MANY OF THE FOLLOWING COUNTY ROADS BEGIN TO FLOOD AROUND 
  THIS LEVEL...EAST OF SR 57 INCLUDE CR 750N...CR 600N AND CR 1000E.
  PIKE COUNTY ROAD SUBJECT TO FLOODING WEST OF SR 57 INCLUDE...CR 250
  W...CR 400W...CR 675N...CR 700 N...CR  1000W...CR 900W...CR 700W 
  AND CR 775W.

$$

ILC185-INC051-083-051710-
/O.NEW.KIND.FL.W.0059.110409T0100Z-110411T1800Z/
/HAZI3.1.ER.110409T0100Z.110409T1800Z.110411T0600Z.NO/
1210 PM EDT TUE APR 5 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT HAZLETON.
* FROM FRIDAY EVENING TO MONDAY AFTERNOON.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 17.1 
  FEET SATURDAY EARLY AFTERNOON.
* AT 17.0 FEET...LOWEST READING AVAILABLE FROM THE HAZLETON STAFF 
  GAGE.  SINCE THE 1930S THE WHITE RIVER HAS MOVED FROM THE "OLD 
  WELLHOUSE" TO SEVERAL HUNDRED YARDS FROM THE "OLD WELLHOUSE".  THE 
  RIVER RETURNS TO THE "OLD WELLHOUSE" AROUND 17 TO 17.5 FEET.

$$
2 follow-up statements
501 
WGUS83 KIND 051623
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1223 PM EDT TUE APR 5 2011

...A FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN CENTRAL AND
SOUTHERN INDIANA ...

  BIG BLUE RIVER...EAST FORK WHITE RIVER...MUSCATATUCK RIVER...WHITE 
  RIVER...

.LOWLAND RIVER FLOODING RETURNED TO PORTIONS OF CENTRAL INDIANA ON
TUESDAY MORNING.  RAINFALL OF 1 TO MORE THAN 3 INCHES OCCURRED
MONDAY ALONG AND SOUTH OF INTERSTATE 70.  LOWLAND FLOODING WILL
SPREAD TO SOUTH CENTRAL AND SOUTHWEST INDIANA BY FRIDAY.

LOWLAND FLOODING WILL AFFECT THE LOW AREAS THAT WERE EXTENSIVELY
FLOODED DURING MARCH.  HIGH WATER WILL AFFECT A FEW LOCAL
ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC145-061623-
/O.EXT.KIND.FL.W.0050.000000T0000Z-110407T0400Z/
/SBVI3.1.ER.110404T2343Z.110405T1545Z.110406T1600Z.NO/
1223 PM EDT TUE APR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER AT SHELBYVILLE.
* AT 11:45 AM TUESDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* AT 12.5 FEET...RIGHT BANK 50 FEET UPSTREAM OF GAGE SITE OVERFLOWS.

$$

INC005-071-061623-
/O.CON.KIND.FL.W.0055.110405T2000Z-110407T1840Z/
/BAKI3.1.ER.110405T2000Z.110406T1200Z.110407T0640Z.NO/
1223 PM EDT TUE APR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK WHITE RIVER AT COLUMBUS.
* FROM THIS AFTERNOON TO THURSDAY AFTERNOON.
* AT 12:00 PM TUESDAY THE STAGE WAS 6.9 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 10.6 FEET BY TOMORROW MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 10.9 FEET...AFTER THE GREAT FLOOD OF JUNE 2008...SR 11 FROM 
  GARDEN CITY TO LITTLE ACRES REMAINED CLOSED.

$$

INC071-093-175-061622-
/O.EXT.KIND.FL.W.0051.110405T1613Z-110410T1500Z/
/SERI3.1.ER.110405T1613Z.110407T0600Z.110410T0300Z.NO/
1223 PM EDT TUE APR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK WHITE RIVER AT SEYMOUR.
* UNTIL SUNDAY MORNING.
* AT 11:00 AM TUESDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 16.7 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT.
* AT 16.4 FEET...STATE ROAD 258 REMAINED OPEN AFTER THE RIVER 
  REBOUNDED QUICKLY TO THIS LEVEL IN JUNE 2010.  STATE ROAD 258 HAD 
  BEEN FLOODED A FEW DAYS EARLIER AFTER RIVER CRESTED AT 17.9 FEET.

$$

INC071-093-175-061622-
/O.CON.KIND.FL.W.0056.110406T2338Z-110409T1437Z/
/WHLI3.1.ER.110406T2338Z.110408T1200Z.110409T0837Z.NO/
1223 PM EDT TUE APR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSCATATUCK RIVER AT WHEELER HOLLOW.
* FROM WEDNESDAY EVENING TO SATURDAY MORNING.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 16.7 
  FEET FRIDAY MORNING.
* AT 16.0 FEET...HIGH WATER BEGINS TO AFFECT LOWLAND AREAS ALONG THE 
  RIVER.

$$

INC055-119-061622-
/O.EXT.KIND.FL.W.0052.110405T1800Z-110407T0900Z/
/SPNI3.1.ER.110405T1800Z.110406T0000Z.110406T2100Z.NO/
1223 PM EDT TUE APR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT SPENCER.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 11:00 AM TUESDAY THE STAGE WAS 13.4 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 15.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW AFTERNOON.
* AT 16.0 FEET...FLOOD WATER AFFECTS GRAVEL PIT.  HIGH WATER CONCERNS 
  FARMERS IN AGRICULTURAL SEASON ABOUT CROPS AND LIVESTOCK.  LOWEST 
  PORTIONS OF TRAILS 1 AND 7 IN MCCORMICKS CREEK PARK FLOOD.

$$

INC027-055-083-061622-
/O.EXT.KIND.FL.W.0053.000000T0000Z-110409T1400Z/
/ELLI3.1.ER.000000T0000Z.110407T0000Z.110409T0200Z.NO/
1223 PM EDT TUE APR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT ELLISTON.
* AT  8:00 AM TUESDAY THE STAGE WAS 18.2 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.1 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  BEFORE MIDNIGHT.
* AT 21.0 FEET...EASTERN PORTION OF GREENE CR 100 S FLOODS LEADING TO 
  PLUMMER.  FLOODING COVERS ALL LOW BOTTOMLANDS

$$

INC027-055-083-061622-
/O.EXT.KIND.FL.W.0054.110405T1900Z-110409T0900Z/
/NWBI3.1.ER.110405T1900Z.110407T0000Z.110408T2100Z.NO/
1223 PM EDT TUE APR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT NEWBERRY.
* UNTIL LATE FRIDAY NIGHT.
* AT 11:00 AM TUESDAY THE STAGE WAS 12.1 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 16.8 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* AT 17.0 FEET...FLOOD WATERS BLOCKS ACCESS AND BEGINS TO SURROUND 
  ABOUT 5 TO 10 RIVER CABINS ON SOUTH SIDE OF THE RIVER JUST 
  SOUTHWEST OF NEWBERRY.

$$

INC027-051-083-125-061622-
/O.CON.KIND.FL.W.0057.110406T0900Z-110410T2300Z/
/FREI3.1.ER.110406T0900Z.110408T0000Z.110410T1100Z.NO/
1223 PM EDT TUE APR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT EDWARDSPORT.
* FROM LATE TONIGHT TO SUNDAY EVENING.
* AT  8:00 AM TUESDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 18.8 FEET BY THURSDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 18.6 FEET...DURING JUNE 2010 AND MARCH 2011 HIGH WATER...INDOT 
  CLOSED SR 358 BETWEEN SR 67 AT EDWARDSPORT TO SR 57 AT PLAINVILLE.
  SR 358 FLOODS ON THE EAST SIDE OF THE RIVER BETWEEN THE LEVEES.

$$

ILC185-INC027-051-083-125-061622-
/O.CON.KIND.FL.W.0058.110408T0000Z-110412T0600Z/
/PTRI3.1.ER.110408T0000Z.110409T0000Z.110411T1800Z.NO/
1223 PM EDT TUE APR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT PETERSBURG.
* FROM THURSDAY EVENING TO TUESDAY APRIL 12.
* AT 11:30 AM TUESDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 17.6 FEET BY FRIDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON.
* AT 18.0 FEET...LOWLAND FLOODING BEGINS TO FLOOD SEVERAL PIKE COUNTY 
  ROADS.  MANY OF THE FOLLOWING COUNTY ROADS BEGIN TO FLOOD AROUND 
  THIS LEVEL...EAST OF SR 57 INCLUDE CR 750N...CR 600N AND CR 1000E.
  PIKE COUNTY ROAD SUBJECT TO FLOODING WEST OF SR 57 INCLUDE...CR 250
  W...CR 400W...CR 675N...CR 700 N...CR  1000W...CR 900W...CR 700W 
  AND CR 775W.

$$

ILC185-INC051-083-061622-
/O.CON.KIND.FL.W.0059.110409T0100Z-110411T1800Z/
/HAZI3.1.ER.110409T0100Z.110409T1800Z.110411T0600Z.NO/
1223 PM EDT TUE APR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT HAZLETON.
* FROM FRIDAY EVENING TO MONDAY AFTERNOON.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 17.1 
  FEET SATURDAY EARLY AFTERNOON.
* AT 17.0 FEET...LOWEST READING AVAILABLE FROM THE HAZLETON STAFF 
  GAGE.  SINCE THE 1930S THE WHITE RIVER HAS MOVED FROM THE "OLD 
  WELLHOUSE" TO SEVERAL HUNDRED YARDS FROM THE "OLD WELLHOUSE".  THE 
  RIVER RETURNS TO THE "OLD WELLHOUSE" AROUND 17 TO 17.5 FEET.

$$
693 
WGUS83 KIND 061653
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1253 PM EDT WED APR 6 2011

......THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE 
FOLLOWING RIVERS IN INDIANA...

  BIG BLUE RIVER...WHITE RIVER...

.THE BIG BLUE RIVER AT SHELBVYILLE...ALONG WITH THE WHITE RIVER AT
SPENCER AND HAZLETON...HAVE FALLEN BELOW FLOOD STAGE.
THEREFORE...THE WARNINGS HAVE BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...BE ALERT TO FLOOD DEBRIS ON PREVIOUSLY FLOODED 
ROADS.  KEEP CHILDREN AWAY FROM FLOODED AREAS.  RECREATIONAL AND 
AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER 
CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC055-119-061723-
/O.CAN.KIND.FL.W.0052.000000T0000Z-110407T0900Z/
/SPNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1253 PM EDT WED APR 6 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT SPENCER.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 14.0 FEET.  THE 
  RIVER WILL FALL TO 10.6 FEET BY .


$$

ILC185-INC051-083-061723-
/O.CAN.KIND.FL.W.0059.000000T0000Z-110411T1800Z/
/HAZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1253 PM EDT WED APR 6 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT HAZLETON.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST BELOW FLOOD STAGE WITH A MAXIMUM 
  VALUE OF 15.8 FEET EARLY SATURDAY MORNING.

$$

INC145-061723-
/O.CAN.KIND.FL.W.0050.000000T0000Z-110407T0400Z/
/SBVI3.1.ER.110404T2343Z.110406T0245Z.110406T1421Z.NO/
1253 PM EDT WED APR 6 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG BLUE RIVER AT SHELBYVILLE.
* AT 11:45 AM WEDNESDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FELL BELOW FLOOD STAGE AT 10:21 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.9 FEET BY TOMORROW 
  MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 5, 8:45 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Apr 5, 8:45 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
945 AM EDT TUE APR 5 2011

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A MODERATE COOL NORTHWEST FLOW WILL BE THE RULE TODAY AS A COLD
FRONT WELL TO OUR EAST CONTINUES OFF THE EAST COAST.  A RIDGE OF
HIGH PRESSURE WEST OF THE MISSISSIPPI RIVER WILL MOVE EAST ACROSS
OUR REGION LATE TODAY AND EARLY TONIGHT.  WARM ADVECTION WILL
INCREASE LATER TONIGHT AND WEDNESDAY.  A FRONTAL SYSTEM WILL MOVE
INTO NORTHERN INDIANA AND THEN STALL. A FEW SHOWERS MAY OCCUR ACROSS
OUR NORTH AS A WEAK UPPER LEVEL DISTURBANCE MOVES BY.

BETTER CHANCES OF RAIN WILL OCCUR FROM LATE THURSDAY INTO THE
WEEKEND AS THIS FRONT REMAINS NEARBY AND A SERIES OF UPPER LEVEL
DISTURBANCES MOVE BY.

&&

.NEAR TERM /REST OF TODAY/...

FORECAST RIGHT ON TRACK FOR THIS AFTERNOON. WITH HIGH PRESSURE
BUILDING OVER THE REGION EXPECT DRY CONDITIONS...PARTLY SUNNY
SKIES AND BREEZY W/NW WINDS. MAV/MET BLEND FOR TEMPS SEEMS
REASONABLE AS THEY ARE GOOD AGREEMENT.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...

MAIN FORECAST FOCUS WILL BE RAIN CHANCES THROUGH THIS PERIOD
FOLLOWED BY ANY NEEDED ADJUSTMENTS ON TEMPERATURE.

WARM ADVECTION WILL INCREASE TONIGHT AND WEDNESDAY AS HIGH PRESSURE
RIDGE MOVES ON TO THE EAST AND LOW PRESSURE MOVES INTO THE SOUTHERN
PLAINS. MODELS DEVELOP A FRONTAL SYSTEM ACROSS OUR NORTH AND SHOW
SOME ISENTROPIC LIFT IN THE NORTH...AND JUST ABOUT EVERY MODEL
PRODUCES LIGHT QPF ACROSS NORTHERN INDIANA ON WEDNESDAY AS A WEAK
SHORT WAVE PASSES BY. WILL ADD A SLIGHT CHANCE OF SHOWERS ACROSS OUR
FAR NORTH THEN.

AS FAR AS THURSDAY AND FRIDAY IT LOOKS LIKE THERE WILL BE INCREASING
CHANCES OF RAIN AS A STRONGER UPPER LEVEL DISTURBANCES MOVES OUR WAY
AND AS THE LOW PRESSURE SYSTEM MOVES INTO THE MID MISSISSIPPI
VALLEY. HOWEVER THERE IS QUITE A BIT OF DISAGREEMENT BETWEEN MODELS
ON EXACT PLACEMENT OF THIS PRECIPITATION LATE THURSDAY WITH THE NAM
PLACING IT ACROSS NORTHERN INDIANA AND THE GFS ACROSS CENTRAL
INDIANA. THE CANADIAN AND EUROPEAN PLACE IT ACROSS NORTHERN INDIANA
AS WELL AS MOST GFS ENSEMBLES. WILL GO WITH THIS MORE NORTHERN
PLACEMENT AS THIS FITS BETTER WITH MODEL CONSENSUS. AS A RESULT WILL
LOWER RAIN CHANCES TO SLIGHT CHANCES ACROSS OUR SOUTH.

MODELS SHOW CAPES LESS THAN 100 J/KG THURSDAY...BUT IT STARTS
INCREASING LATE THURSDAY NIGHT AS DEWPOINTS RISE.  WILL DROP MENTION
OF THUNDER THURSDAY AND ONLY MENTION ISOLATED THUNDERSTORMS THURSDAY
NIGHT.

EVEN THOUGH BETTER CHANCES OF PRECIPITATION SEEM TO BE IN ORDER
THURSDAY NIGHT THROUGH FRIDAY...WILL LOWER CHANCES SLIGHTLY FRIDAY
AS MODELS LIFT FRONTAL SYSTEM A LITTLE FARTHER NORTH.

AS FAR AS TEMPERATURES WILL GO A TAD ABOVE MAV/MET WEDNESDAY BLEND
AS WARM ADVECTION INCREASES.  CLOUDS ACROSS OUR NORTH MAY
TEMPERATURES NEAR MOS VALUES.

&&

.LONG TERM /FRIDAY NIGHT THROUGH NEXT MONDAY/...
ENSEMBLE DATA ARE IN RATHER GOOD AGREEMENT IN BUILDING AN UPPER
RIDGE ACROSS THE OHIO VALLEY LATER THIS WEEK AND INTO THE WEEKEND.
LONG WAVE TROUGHING IS EXPECTED ALONG THE WEST COAST. BY LATE IN
THE WEEKEND AND EARLY NEXT WEEK...THIS TROUGH WILL SHIFT INTO THE
CENTRAL PARTS OF THE COUNTRY. DESPITE THE PRESENCE OF THE UPPER
RIDGE...ENSEMBLES SUGGEST POTENTIAL FOR DISTURBANCES TO EJECT OUT
OF THE WESTERN TROUGH FROM TIME TO TIME THROUGHOUT MOST OF THE
LONG TERM. LONG RANGE OPERATIONAL MODELS ALSO SUGGEST A FRONTAL
SYSTEM WAVERING ACROSS THE AREA WHICH WOULD SERVE AS A FOCUS FOR
CONVECTION. MAY BE A SIGNIFICANT STORM SYSTEM MOVING THROUGH THE
AREA LATE IN THE WEEKEND OR EARLY NEXT WEEK. WILL CONTINUE WITH
CHANCE POPS FOR THE ENTIRE LONG TERM.

&&

.AVIATION /DISCUSSION FOR 051200Z TAFS/...

VFR EXPECTED THROUGH THE PERIOD. MAIN IMPACTS TODAY WILL BE WIND
GUSTS AROUND 20KT DEVELOPING BY 15Z OR SO. GUSTS WILL DIMINISH BY
00Z...BUT THERE WILL THEN BE A THREAT FOR LOW LEVEL WIND SHEAR
DEVELOPING BY 06Z. THAT IS TOO FAR OUT TO MENTION YET...BUT WILL
KEEP AN EYE ON.

THERE COULD STILL BE SOME BKN060 AT TIMES IN THE FIRST FEW HOURS OF
THE TAF...ESPECIALLY AT KIND AND KBMG. OTHERWISE ANY CEILINGS
THROUGH THE PERIOD SHOULD BE MID OR HIGH CLOUD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JH
NEAR TERM...TDUD
SHORT TERM...JH
LONG TERM....JAS/JH
AVIATION...50
Hazardous weather outlook, Apr 5, 5:01 AM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
601 AM EDT TUE APR 5 2011

INZ021-028>031-035>049-051>057-060>065-067>072-061015-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
601 AM EDT TUE APR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED. HOWEVER LOW LAND FLOODING IS
POSSIBLE ON SOME STREAMS AND CREEKS. SEE LATEST FLOOD STATEMENTS
OR WARNINGS FOR MORE DETAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH MONDAY. IN
ADDITION...THERE IS A SLIGHT RISK OF SEVERE WEATHER SUNDAY OR
SUNDAY NIGHT AS A COLD FRONT MOVES OUR WAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 11:10 AM CDTRiver Flood WarningINDWabash47 hr
Apr 4, 11:19 PM CDTRiver Flood WarningINDGreene, Owen37 hr
Apr 5, 7:41 AM CDTRiver Flood WarningINDDaviess, Greene, Knox51 hr
Apr 5, 7:41 AM CDTRiver Flood WarningINDDaviess, Greene, Knox51 hr
Apr 5, 11:10 AM CDTRiver Flood WarningINDBartholomew, Jackson35 hr
Apr 5, 11:10 AM CDTRiver Flood WarningINDJackson, Lawrence, Washington38 days
Apr 5, 11:10 AM CDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike4 days

Nearby

River Flood Warnings in Indiana, 2011River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.